MathSciNet Relay Station
MathSciNet bibliographic data
MR2719531 15A24
Wu, Ai-Guo; Feng, Gang; Duan, Guang-Ren; Wu, Wei-Jun Finite iterative solutions to a class of complex matrix equations with conjugate and transpose of the unknowns. Math. Comput. Modelling 52 (2010), no. 9-10, 1463–1478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement